Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 3, Pages 209-218
http://dx.doi.org/10.1155/S1048953397000270

Lyapunov exponents for higher dimensional random maps

Concordia University, Department of Mathematics, 7141 Sherbrooke Street West, Montreal H4B 1R6, Canada

Received 1 January 1997; Revised 1 June 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Góra, A. Boyarsky, and Y. S. Lou, “Lyapunov exponents for higher dimensional random maps,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 3, pp. 209-218, 1997. https://doi.org/10.1155/S1048953397000270.